I've been on 100 mg of Pristiq for at least 2 years. I know withdrawal can be awful as I've weaned off Effexor which is basically the same. My psychiatrist wants to put me on Prozac while weaning off of it. Does anyone know if this helps with the withdrawal symptoms?
Amelia17; Yes your doctor is doing it the easiest way to help with the withdrawals of the Pristiq as they slowly taper it down and increase the Prozac. At least it is much better than taking you completely off the Pristiq then trying the Prozac. Normally you reach a blood level much faster and the side effects of coming off the Pristiq are no way as severe. Good luck it should all workout. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2014 • 1 answer
Posted 18 Feb 2015 • 1 answer
Medication - My psych doctor is weaning me off pristiq that I have been on for 2 years. I have been?
Posted 20 Feb 2015 • 2 answers
Posted 25 Feb 2015 • 3 answers
Posted 25 Feb 2017 • 0 answers